It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 03-09-2010, 08:01 PM   #1
Junior Member
(female)
 
Join Date: Mar 2010
Posts: 15
chucksusanb HB User
Question Can B12 injections initially make your symptoms worse before improving?

I just started B12 injections (daily) for low levels. I have noticed that my symptoms seem worse. Is this normal to have worsening of symptoms before improving?

Thank you.

Susan

 
Sponsors Lightbulb
   
Old 03-10-2010, 08:52 PM   #2
Senior Veteran
(male)
 
jonnstar's Avatar
 
Join Date: Mar 2010
Posts: 1,873
jonnstar HB Userjonnstar HB Userjonnstar HB Userjonnstar HB Userjonnstar HB Userjonnstar HB Userjonnstar HB Userjonnstar HB Userjonnstar HB Userjonnstar HB Userjonnstar HB User
Re: Can B12 injections initially make your symptoms worse before improving?

Never heard of it, but i would ask the nurse or doctor next time you get your injection, just to let them know how you're feeling, if this is common, they will be able to reasure you, if it isnt, then they will be able to check out if anything is wrong

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Worsening of symptoms after B12 injections? chucksusanb Nutritional Disorders 2 01-30-2011 01:01 PM
b6 injections latrece0721 Nutritional Disorders 1 02-25-2009 05:44 AM
acdf of C4-C5 in '00, C5-C6-C-7 in '06... still in pain. now facet injections? helenoftroy Spinal Cord Disorders 2 11-13-2008 06:05 PM
Vitamin B12 deficiency and extremely tired don't find injections help much shellymcl Anemia 89 10-16-2008 03:39 PM
How Long Do Steroid Injections Last? TexMom85 Pain Management 3 04-01-2008 02:21 PM
Facet injections judyswrite Back Problems 14 12-22-2006 05:36 AM
ESI injections. Problems anyone ?? Lback forever Back Problems 5 11-06-2006 11:45 AM
SI injections mysticale7 Back Problems 3 07-01-2006 07:30 PM
Eustachian Tube Injections Needed in Canada vernon123 Hearing Disorders 5 05-26-2003 10:41 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!